# SDR VNAA9906003

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Unit
- Part number: AC69963
- Condition: Failed
- Location: Brake Syst
- Part time: 4,605 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT BRAKES WERE REPORTED BY THE CREW TO PULSATE AND WERE UNSAFE WHEN APPLIED AT LOW AND HIGH SPEEDS.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE METERING UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-03.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
